# SDR C77A20160628002

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 22,555 hours, 13,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Part time: 22,555 hours, 13,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, INSPECTION DISCOVERED CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE RT CENTRAL SEAT TRACK AT FRAME 84.  EAMS REQUESTED AND RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2016-170-058915B WHICH PROVIDES INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE RT CENTRAL SEAT TRACK, PN 170-86082-005 AT FRAME 84.  THE APPROXIMATE DAMAGE DIMENSIONS ARE AS FOLLOWS: 1.50" X 1.0" TO A MAXIMUM DEPTH OF 0.020" DEEP.  ACCOMPLISHMENT OF THIS PERMANENT REPAIR BY DOUBLER INSTALLATION WILL BE IAW ETD2016-170-058915B.  BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  THIS IS NOT CLASSIFIED AS FCS, BUT WILL REQUIRE FOLLOW UP INSPECTIONS.  EO E175-53MR-263.1 WILL BE ISSUED TO ACCOMPLISH THE FOLLOW UP INSPECTIONS IAW DER FORM ATTACHED.  REF TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20483 FC OR 27242 FH, INTERVAL OF 10133, FC OR 13476 FH IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR, REV 12.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS PERMANENT REPAIR IS ON WO 2087588.
